# SDR 20010327CW010

- Difficulty date: January 29, 2001
- Submitted: March 27, 2001
- Operation: General aviation
- Aircraft: N96118
- Make and model: Cessna 182P
- Aircraft serial: 18263409
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Engine
- Part number: 047051
- Part serial: 464601
- Condition: Defective
- Location: Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FACTORY NEW ENGINE GROUND TESTED ONLY.  PROPELLER WILL NOT CYCLE.  HAVE RECHECKED PROPELLER AND GOVERNOR.  PROBLEM APPEARS TO BE ENGINE OIL PRESSURE,  INSUFFICIENT TO CYCLE PROPELLER.  WARRANTY RETURN.
